# SDR 2007UALA02853

- Difficulty date: July 26, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 50,153 hours, 35,205 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LWR SILL-FLOOR SUPPORT ANGLE APPROX STA 815 AT STR 25R IS CRACKED IN RADIUS.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED: REPLACED DAMAGED SILL FLOOR SUPPORT ANGLE.
